# SDR SWIA200211661

- Difficulty date: December 31, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,717 hours, 16,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Stair Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE STAIR LIGHT IS INOP.  RE-LAMPED STAIR LIGHT IAW MM 33-23-04.  OPS CHECK GOOD.
